# SDR AALA202003119004

- Difficulty date: March 10, 2020
- Submitted: March 11, 2020
- Operation: Air carrier
- Aircraft: N955AN
- Make and model: Boeing 737823
- Aircraft serial: 29540
- Aircraft time: 57,791 hours, 24,142 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Relay
- Part number: R850
- Condition: Faulty
- Location: Zone 300
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: RETURNED TO CUN ACCOUNT STABILIZER TRIM MALFUNCTION, NOSE DOWN ELECTRIC PITCH TRIM INOPERATIVE. EMERGENCY WAS DECLARED. ACCOMPLLISHED FIM 27-41-00-810-802 FOUND RELAY R850 FAULTY, REMOVED AND REPLACED HORIZONTAL STAB INTERLOCK RELAY R850 IAW AMM 27-41-98-401, ACCOMPLISHED STABILIZER ELECTRIC TRIM SYSTEM TEST IAW AMM 27-41-00-700-803. ALL TEST PASSED.
